Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itching on scrotum and perineum area. ESRD hemo-dialysis patient. Any suggestions?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have been experiencing severe itch on my scrotum and the perineum area. This morning I woke up to find that my scrotum had leaked a good amount of sticky, clear fluid that has a moderate burning sensation to it. I shower daily and have not eaten any unusual foods or taken any new medicines. I am an ESRD hemo-dialysis patient with Systemic Lupus Erythematosus. Any ideas or suggestions?
Posted Sun, 3 Nov 2013 in Men's Health
Answered by Dr. G.Srinivasan 39 minutes later
Brief Answer:
fungus/ yeast infection---------------------------

Detailed Answer:
Welcome to the forum.
I went through you detailed history. Due to CKD, your resistance to infection is less.
Features are suggestive of fungal infection of the area.
A physical examination followed by application of anti-fungal ointment/creme should help.
Please keep the are clean and dry, as moisture promotes fungus growth.
Hope this helps.
Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor